# SDR EVCA202201210001

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 9,709 hours
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED A FUEL SMELL IN FLIGHT AND RETURNED TO BASE
